# SDR DALA2015072404650

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 47,716 hours, 17,661 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE AT ROWS 11 AND 30. MAINTENANCE RECONNECTED CONNECTORS AT SEATS 10 AND 30. OPS TEST OK IAW AMDS WC 3350-7390.
